# SDR DL76L060565

- Difficulty date: July 9, 2006
- Submitted: July 14, 2006
- Operation: Air carrier
- Aircraft: N1200K
- Make and model: Boeing 767332
- Aircraft serial: 28457
- Aircraft time: 39,648 hours, 6,160 cycles
- Engine: Pwa PW4060
- Engine time: 59,505 hours, 9,662 cycles
- System (JASC): 8010 · Engine Cranking
- Part: Starter
- Part number: 774860A4
- Part serial: A95110024
- Condition: Inoperative
- Location: Nr 1 Engine
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

NO N1 OR N2 DURING LEFT ENGINE START.  START VALVE LIGHT DID NOT CYCLE.  REPLACED STARTER PER AMM.  SPUN ENGINE TO 26 PERCENT.  STARTER CKS GOOD.
